# SDR SIMA20210517004

- Difficulty date: May 17, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145
- Aircraft serial: 145073
- Aircraft time: 48,518 hours, 44,204 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Module
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT NOT ARMED CAUTION ON EICAS W/ EMERG LT SWITCH ARMED TRIED CYCLING MULTIPLE TIMES"TRANSFERRED TO NRWC 610-ORD-03512" GR 417418-C/A-RAR CONTROL MODULE IAW EMB 145 MM 33-21-01. OPS CK GOOD. REF NRWC 610-ORD-03512 FOR SUPPORTING ACTION
